# SDR CA040630004

- Difficulty date: June 28, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,885 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tube
- Part number: 5781012041
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK WAS DISCOVERED AT INSPECTION NEXT TO EXHAUST TUBE USED TO SUPPLY ENGINE EXHAUST TO COWLING LIP DEICE.  ABOUT ONE INCH FROM ENGINE MOUNTING FLANGE , CRACK WAS ABOUT ONE AND A QUARTER INCH LONG.  REPAIR PERFORMED IAW MM CHAPTER 78 10-01.
